# SDR AALA202111089077

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 67,962 hours, 25,787 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Coupling
- Part number: D5347210420000
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT LEFT HAND INBOARD SEAT TRACK AFT UPPER COUPLING HAS PRE-EXISTING ELONGATED HOLES AT BS 38750 AND S23L. REPLACED COUPLING PER ECO 2518E208-018.
